# SDR HNAA0500008

- Difficulty date: February 8, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N335EX
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 24,464 hours, 23,368 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Pin
- Condition: Damaged
- Location: Connector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OUTBD ROLL SPLR CAUTION LIGHT ILLUMINATED ON T/O LIGHT WENT OUT ON TOUCH DOWN.  MX DUPLICATED PROBLEM ON GROUND USING PITOT PRESSURE.  FOUND PIN A ON C/P 9811-J31, NOT SEATED PROPERLY IN PLUG.  REMOVED AND REPLACED PIN A.  OPS CHECK GOOD.  CND AFTER REPINNING.
